|Hesitant/scared to start
Jul 20, 2008
For the two recent questioners: GO FOR IT! I was also worried, and wondered if starting meds would spell the end of life as I knew it. However, I have had negligible side effects (Efavirenz, 3TC and Abacavir). Only a few vivid dreams which decreased in incidence(and they are not usually unpleasant anyhow).
These forums are very useful, but remember that most people who pose questions here do so because they have some sort of worry/problem (and I have asked about my own concerns about various matters in the past). However, there is a vast silent majority who get on fine with meds. The doctors know from their many patients' experiences that relatively few people have difficulties. They constantly reiterate that here, and in my HIV clinic also.
| Response from Dr. Young
Thanks for your post and for sharing your experiences.
I'll ask our lurking-well readers to share their stories too- I'm sure that you all know who you are, but may not be aware of the positive impact that you can have on others.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Jock Itch After Genital Rubbing Sign Of HIV AIDS
- Painful Urination After Receptive Anal Sex Worried I Have HIV
- Penis Discharge After Giving Oral Worried I Have HIV
- Purple Spots After Licking Rectum Worried I Have HIV
- Sore Throat After Reused Needle Worried I Have HIV
- Thrush After Giving A Bj Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.